Improved bounds for ternary linear codes of dimension 7

T.A. Gulliver, P.R.J. Östergård

    Research output: Contribution to journalArticleScientificpeer-review

    14 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1377-1381
    JournalIEEE Transactions on Information Theory
    Volume43
    Issue number4
    DOIs
    Publication statusPublished - 1997
    MoE publication typeA1 Journal article-refereed

    Keywords

    • quasi-cyclic code
    • tabu search
    • ternary linear code

    Cite this